# SDR CA041015006

- Difficulty date: September 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,907 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3400 · Navigation System
- Part: Bulb
- Condition: Shorted
- Location: Control Head
- Component: Control Head, Collins
- Component part number: 6226521016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON COMPLETION OF ENG START & TURNING ON AVIONICS IN PREPARATION FOR DEPARTURE ON A CHARTER TRIP, CREW OBSERVED SMOKE COMING FROM THE RT AVIONICS. CREW SHUTDOWN ENGINES & MASTER SWITCH & DEPLANED ALONG WITH PAX. MX RESPONDED & AFTER LOCATING SOURCE OF SMOKE & ATTENDED FUMES, REPLACED NAV CONTROL HEAD SET WITH A SERVICEABLE SET & CHARTERED DISPATCHED.  NAV CONTROL HEAD - FACE PLATE LIGHT BULB BURNED OUT.  REPAIRED & PROVIDED A MAINTENANCE RELEASE (DATED 24 SEPT 04). MATCHING UNIT (OTHER 1/2 OF SET)WAS INSPECTED & TESTED & PROVIDED A MAINTENANCE RELEASE.
